# SDR UF6A990563

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 3F12844
- Condition: Out Of Adj
- Location: Lt Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5731 - FLAP CWP ILLUMINATED WITH FLAPS SET AT 7 DEGREES AFTER TAKEOFF.  MAINTENANCE ADJUSTED FLAP CABLE ASSEMBLY.  SYSTEM OPS CHECKED GOOD.  (M)
